# SDR UALA2011042501995

- Difficulty date: April 23, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta 1650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR INTERCOSTAL AT STA 1650.  MAJOR REPAIR ACCOMPLISHED:  REMOVED AND REPLACED INTERCOSTAL PER SRM.
